# SDR SWAA2024022241053

- Difficulty date: January 15, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT ESCAPE ROPE RED HOOK AND LOOP STRAP IS NOT ADHERED TO CUT OUT<[01] REMOVED AND REPLACED VELCRO STRAP AT LEFT OVERWING EXIT ESCAPE ROPE PER BOEING 737-800 AMM 20-10-06-400-801;[02] VERIFIED STEP 1
